Normal view MARC view ISBD view

Sur l'approximation des formes linéaires / par Y. Cherruault

Auteur principal : Cherruault, Yves, 1937-2010, AuteurType de document : ArticleCollection : Mathématiques à l'usage du calculateur, 6Langue : français.Pays : France.Éditeur : Paris : Institut Blaise Pascal, 1963Description : 1 vol. (34 p.) ; 27 cmBibliographie : bibliogr..Sujet MSC : 65D15, Numerical analysis -- Numerical approximation and computational geometry (primarily algorithms), Algorithms for functional approximation
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
65 CHE (Browse shelf) Available 06662-01

publié dans C. R. Acad. Sci. Paris 258 1964 1992–1994

bibliogr.

There are no comments for this item.

Log in to your account to post a comment.